Christine La Monte

Director/Producer/Writer
La Monte Productions

CHRISTINE LA MONTE, director/producer/writer and former film studio marketing executive at Universal, Disney/Touchstone and Orion, is the founder and president of La Monte Productions where feature documentaries in post-production include VIVA VERDI!, which she is producing/writing, about Casa Verdi, the home that Verdi built for retired opera singers in Milan and the young music students they mentor, who live among;  FILGI DEL FIUME/CHILDREN OF THE RIVER, directed by Federico Rodelli, the film follows three men in search of meaning in northern Italy, who are caught between dreams and reality as they explore ancestral waters along the banks of Italy's Po River. In production feature films include, THE OTHER SIDE OF 90, which she is directing, writing and producing, and as a charter member of the Creative Compass Coalition, a documentary collective, PAUSED: Life Under C-19.  In development,  JUSTICE DEFERRED a feature film based on the critically acclaimed legal thriller, by Len Williams.  La Monte produced the award-winning short film, DANDELION DHARMA; the Gary Goldstein scripted play, “Three Grooms & A Bride” at the Coast Playhouse in Los Angeles, and the syndicated television talk show, "Marilou" starring Marilu Henner. Her directing credits include the Screen Actors Guild’s “A Heart United” with Sharon Lawrence and Jo Beth Williams, and “The Angina Monologues” with Brenda Strong and Eric Close. La Monte spent over 6 years at the public relations/marketing firm, Rogers & Cowan as the Executive Vice President of the Motion Picture Group; as an international strategic marketer, she worked at the legendary Italian studio, CineCittá in Rome, and served as Marketing Executive, at TV 3 New Zealand, while living in Auckland. She is a Contributing Editor of Musée Magazine, an avant-garde photography magazine.  A long-time member of the Academy of Motion Pictures Arts & Sciences where she serves as a member of the Executive Committee of the Student Academy Awards, La Monte is a member of the Academy of Television Arts & Sciences, and the Alliance of Women Directors.  She is a guest speaker at UCLA, USC, and NYFA among others, and a festival jury member, most recently for the South East European Film Festival (SEEfest.) A past faculty member of New York's School of Visual Arts where she initiated the Dusty Awards, an annual festival of student short films and awards ceremony, she is a member of PEN America’s Los Angeles Committee. La Monte divides her time between Los Angeles and Rome with her author husband, Len Williams.       

 

Sessions in which Christine La Monte attends

Monday 24 September, 2018

Time Zone: PDT/(GMT-08:00) Pacific Time (US & Canada)
7:30 PM
7:30 PM
Evan Kleiman
Moderator
KCRW
Chef, Author, Radio Host
Roy Choi
Participant
Kogi, A-Frame, LocoL
Chef
Robert Kenner
Participant
Food Inc.
Director
Carole Morison
Participant
Food Inc.
Film Subject
Rick Nahmias
Participant
Food Forward
Founder/Executive Director
Elise Pearlstein
Participant
Food Inc.
Producer

Tuesday 25 September, 2018

Time Zone: PDT/(GMT-08:00) Pacific Time (US & Canada)
8:00 AM
8:00 AM
9:00 AM
9:00 AM
9:15 AM
9:15 AM
10:00 AM
10:00 AM
  • Pulling Back the Curtain
  • Signup required
  • Pickford Center for Motion Picture Study - Linwood Dunn Theater
  • 10:00 AM - 11:30 AM  | 1 hour 30 minutes
  • Interactive Workshop
    SustainabilityTransparencyFilmmaker OnlyEmerging
11:30 AM
11:30 AM
  • Making a New Reality with Kamal Sinclair
  • Signup required
  • Film L.A. - Meeting Room
  • 11:30 AM - 12:30 PM  | 1 hour
  • Presentation
    CreativitySustainabilityTransparencyTechnologyEmerging
1:30 PM
1:30 PM
3:15 PM
3:15 PM
3:45 PM
3:45 PM
4:00 PM
4:00 PM
6:00 PM
6:00 PM

Wednesday 26 September, 2018

Time Zone: PDT/(GMT-08:00) Pacific Time (US & Canada)
7:15 AM
7:15 AM
8:00 AM
8:00 AM
9:00 AM
9:00 AM
9:45 AM
9:45 AM
Frederick Wiseman
Participant
Zipporah Films
Director, Producer, Edit...
10:00 AM
10:00 AM
11:30 AM
11:30 AM
12:45 PM
12:45 PM
3:45 PM
3:45 PM
5:00 PM
5:00 PM
6:30 PM
6:30 PM
  • Gimme Truth!
  • Signup required
  • The Montalbán - Theatre
  • 6:30 PM - 8:00 PM  | 1 hour 30 minutes
  • Game Show
    CreativityTransparencyEmerging
8:00 PM
8:00 PM
  • PBS Indies Party
  • Signup required
  • NeueHouse Hollywood - NeueHouse Hollywood
  • 8:00 PM - 10:00 PM  | 2 hours

Thursday 27 September, 2018

Time Zone: PDT/(GMT-08:00) Pacific Time (US & Canada)
9:00 AM
9:00 AM
  • Keynote: Orwa Nyrabia
  • Signup required
  • Pickford Center for Motion Picture Study - Linwood Dunn Theater
  • 9:00 AM - 9:30 AM  | 30 minutes
  • Keynote
    CreativitySustainabilityTransparencyInternationalASL AvailableClosed CaptionedEmerging
9:45 AM
9:45 AM
11:30 AM
11:30 AM
  • International Co-Producing - Winnie
  • Signup required
  • Arena Cinelounge - Theater
  • 11:30 AM - 1:00 PM  | 1 hour 30 minutes
  • Case Study
    CreativityTransparencyInternational
1:00 PM
1:00 PM
2:00 PM
2:00 PM
  • The Ramp Less Traveled
  • Signup required
  • Pickford Center for Motion Picture Study - Linwood Dunn Theater
  • 2:00 PM - 3:30 PM  | 1 hour 30 minutes
  • Panel
    CreativitySustainabilityTransparencyASL AvailableClosed CaptionedEmerging
4:00 PM
4:00 PM
5:45 PM
5:45 PM
6:00 PM
6:00 PM